RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 1, Pages 80–84 (Mi faa235)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief communications

An Asymptotic Formula for the Minimum Eigenvalues of Hilbert Type Matrices

G. A. Kalyabinab

a S. P. Korolyov Samara State Aerospace University
b Samara Academy of Humanities

DOI: https://doi.org/10.4213/faa235

Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:1, 67–70

Bibliographic databases:

UDC: 512.643.5
Received: 27.12.1999

Citation: G. A. Kalyabin, “An Asymptotic Formula for the Minimum Eigenvalues of Hilbert Type Matrices”, Funktsional. Anal. i Prilozhen., 35:1 (2001), 80–84; Funct. Anal. Appl., 35:1 (2001), 67–70

Citation in format AMSBIB
\Bibitem{Kal01}
\by G.~A.~Kalyabin
\paper An Asymptotic Formula for the Minimum Eigenvalues of Hilbert Type Matrices
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 1
\pages 80--84
\mathnet{http://mi.mathnet.ru/faa235}
\crossref{https://doi.org/10.4213/faa235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840752}
\zmath{https://zbmath.org/?q=an:1025.15013}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 1
\pages 67--70
\crossref{https://doi.org/10.1023/A:1004180718725}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170157300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035618365}


Linking options:
  • http://mi.mathnet.ru/eng/faa235
  • https://doi.org/10.4213/faa235
  • http://mi.mathnet.ru/eng/faa/v35/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kalyabin, “The Best Extension Operators for Sobolev Spaces on the Half-Line”, Funct. Anal. Appl., 36:2 (2002), 106–113  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. A. Kalyabin, “Extrapolations with the Least Norms in the Sobolev Spaces $W_2^n$ on the Half-Axis and the Whole Axis”, Proc. Steklov Inst. Math., 243 (2003), 220–226  mathnet  mathscinet  zmath
    3. G. A. Kalyabin, “Sharp Constants in Inequalities for Intermediate Derivatives (the Gabushin Case)”, Funct. Anal. Appl., 38:3 (2004), 184–191  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. A. Kalyabin, “Some Problems for Sobolev Spaces on the Half-line”, Proc. Steklov Inst. Math., 255 (2006), 150–158  mathnet  crossref  mathscinet  elib
    5. Ribon, J, “NON-EMBEDDABILITY OF GENERAL UNIPOTENT DIFFEOMORPHISMS UP TO FORMAL CONJUGACY”, Annales de l Institut Fourier, 59:3 (2009), 951  crossref  mathscinet  zmath  isi  scopus
    6. Ribon J., “Extension of Formal Conjugations Between Diffeomorphisms”, Bull. Braz. Math. Soc., 43:2 (2012), 247–283  crossref  mathscinet  zmath  isi  scopus
    7. Gazit S., Podolsky D., Auerbach A., Arovas D.P., “Dynamics and Conductivity Near Quantum Criticality”, Phys. Rev. B, 88:23 (2013), 235108  crossref  adsnasa  isi  scopus
    8. Gazit S., “Analytic Continuation of Imaginary Time Quantum Monte Carlo Data”: Gazit, S, Dynamics Near Quantum Criticality in Two Space Dimensions, Springer Theses-Recognizing Outstanding Phd Research, Springer-Verlag Berlin, 2015, 59–67  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:353
    Full text:144
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020